# SDR UPS08153716

- Difficulty date: October 13, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 7,921 hours, 4,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796030620000
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C LT WING CENTER FLAP UPPER MID SECTION REPAIR DOUBLER CHAFED.  REMOVED, FABRICATED AND INSTALLED REPAIR DOUBLER ON LT WING CENTER FLAP UPPER MID SECTION REF A300-600 SRM 57-50-00 FIG 205 AND SRM 57-50-00.
